MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE USE WITH PLATE 3,4 SIZE YELLOW/C-H 10MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE USE WITH PLATE 3,4 SIZE YELLOW/C-H 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Visual examination of the provided pictures identified an articular surface with what appears to be a slight gouge filled with foreign material.Part and lot numbers are not visible and no other definitive statements can be made.Review of the device history record identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: implants are anatomically aligned and fit is maintained; there is no fracture, implant loosening, or abnormal radiolucency; bone is mildly osteopenic; no cause for instability is identified.Primary operation notes were not reviewed as the reported issue occurred after the primary surgery.Complaint is not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
It was reported a patient underwent a knee arthroplasty.The patient reported pain and instability since primary surgery.No event associated with the onset of symptoms.Patient was revised approximately one year 10 months post procedure.

Brand Name
ARTICULAR SURFACE USE WITH PLATE 3,4 SIZE YELLOW/C-H 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12506320
Report Number0001822565-2021-02718
Device Sequence Number3695862
Product Code JWH
UDI-Device Identifier00889024207967
UDI-Public(01)00889024207967(17)230930(10)64144958
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberN/A
Device Catalogue Number00595203010
Device Lot Number64144958
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;